Author(s): Reddaiah P

Email(s): reddaiah123@yahoo.co.in

DOI: 10.5958/2349-2988.2017.00106.1   

Address: Reddaiah P
Professor of Mathematics, Global College of Engineering and Technology, Kadapa, Andhra Pradesh, India.
*Corresponding Author

Published In:   Volume - 9,      Issue - 4,     Year - 2017


ABSTRACT:
In this paper, I derived shape functions for 12-noded quartic serendipity element by using natural Co-ordinate system and also I verified two verification conditions for shape functions. First verification condition is sum of all the shape functions is equal to one and second verification condition is each shape function has a value of one at its own node and zero at the other nodes. For computational purpose we use Mathematica 4 Software [3].


Cite this article:
Reddaiah P. Deriving Shape Functions for 12-noded quartic serendipity element and verified two verification conditions. Research J. Science and Tech. 2017; 9(4): 626-632. doi: 10.5958/2349-2988.2017.00106.1


Recomonded Articles:

Research Journal of Science and Technology (RJST) is an international, peer-reviewed journal, devoted to science and technology...... Read more >>>

RNI: Not Available                     
DOI: 10.5958/2349-2988 


Recent Articles




Tags